This question was answered on Mon 20, Oct 2008 10:27am by Dr Bhupinder K, MD

pregnancy and sennosides for extremely painful constipation

    
Asked by Unregistered (Female; 32; this is my fourth pregnancy. otherwise very healthy with no previous health problems. I am usually very regular 2-3 soft stools/day. Now i am lucky to have 2/week ; Relevant drugs:prenatal vit ) on Mon 20, Oct 2008 08:50am

I am pregnant and extremely constipated, very uncomfortable. can i take colace with sennosides (pericolace)? I am having painful "shit" cramps. no not pain related to my pregnancy. they are definately related to constipation. (I had this same discomfort from constipation after the birth of my second son)

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Bhupinder K, MD  on Mon 20, Oct 2008 10:27am:

Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Eyes specialist     unin     bumps on penis     thin poops     height     eye injury     ihaveasofttender     Search for answers     frequentbowelmovem     leftelbowcreaselump     what is hypothyroidism     fever headache nausea     canitakelevofloxacin500mgigImpregnant     Search for answers     pitt ki theli     Search for answers     onceawomanhastubestieddotheystillhaveperiods     Search for answers     graves disease     Abortion     Early pregnancy symptoms     Search for answers     kidney infection back pain     Search for answers     rubber     Search for answers     is hep b vaccine once in a lifetime     first     Search for answers     sudsinchildsurine     Search for answers     flabby     Search for answers     bacterial vaginosis and sex     erlams syndrome     shake     istartedfeelingdizzya     hearing bells ringing     twitch leg contraceptive     ihaveaproblemoflikoriaplzguidemeiwantto     Search for answers     thin skin legs     Whyaminoturinating     spinepromblems     pineapple water     how much money do they make     Search for answers     sore nasal lump     Search for answers     seeing stars when turning head left     doct     Search for answers     congestive heart failure     plan b     Search for answers     Searchforanswersvido     sturgeons disease     dobedbugscausehives     diabete     sturgeons disease     SUSTENON     Statins     Gunk in eye     reneliv     bellybutt     food in throat     Osteoarthritis in knee     medication overdose     rodogil     WhydoIhaveahardtime     picturesofchickenpox     trigetrol     Ihave     Lowsodium     what is localized infection     ascus hgsil result what does this mean     tighness     can u get a detox for bacteriaprotozoa     Green     bumps on my arms     bawa     Search for answers     swollen face and legs     nonhemolyzed     jaw noises     Search for answers     pills getting wet     Search for answers     hand tremors     swollengums     LETHYROX 50 MG     whatshouldawomansbloodpreasurebe     sigr patan     chills without fever     limph     Sudden inner lip dryness     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats